# SDR 08FDEA01494

- Difficulty date: April 23, 2008
- Submitted: April 23, 2008
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727232
- Aircraft serial: 20867
- Aircraft time: 56,536 hours, 46,536 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6518636280
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG W/W KEEL BEAM LWR EXT SKIN PANEL AT BS 940 TO 950 PLUS 12, LBL 5- RBL 5 HAS   SEVERAL AREAS OF CORROSION REMOVED AREAS OF CORROSION.  REMOVED 0.005 INCH FROM ORIGINAL SKIN THICKNESS OF 0.071 INCH.  0.066 INCH REMAINING AND SKIN PANEL IS WITHIN LIMITS.  TREATED, PRIMED AND PAINTED AFFECTED AREA.  REFERENCE SRM 51-10-6/PAGES 12-15, SRM 53-10-1/FIGURES 1 AND 2 MM 51-20-021-7, MS51-20-031-7 AND MM 51-20-013-7.  CLASSIFIED AS A MAJOR REPAIR, LEVEL 1 CORROSION.
